Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from heart burning, breathlessness and chest pain. Taking homeopathy medicine and Zinetac. Suggest

I am suffering from heart burning and breathlessness. I am taking only homeopathy medicine and some times i take Zinetac 300 mg tab once in a day for three to four days. I feel pain in the centre of the chest and while swallowing the food I feel that something is obstructing in the chest. This is happens occasionally. Kindly suggest me what to do?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It seems you are suffering from GERD ie reflux of acid and stomach contents into the food pipe. You need to take anti acid treatment like PPIs like pantoprazole and Prokinetics like itopride. Consult your physician or a gastroenterologist who can start treatment and give you dietary advice. The breathlessness you have mentioned could also be due to this. Start treatment as soon as possible.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor